advertisement
Question
Posted by: Dan | 2010-05-12

Sleeping tabletts

What is the danger of taking a sleeping tablet every night? I have been doing it for about six years but some say it is dangerous.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

The danger of taking sleeping tablets every night is that you get addicted to them.

To take sleeping tablets for six years is madness. You are disrupting your natural sleeping patterns and should stop.

But don't stop on your own, discuss it with a GP who knows about addiction. Not all doctors are clued up on addiction issues.

A doctor can work out a regime for you so that you can decrease the use of the tablets until you are weaned off them.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Addictions Expert Forum | 2010-05-13

The danger of taking sleeping tablets every night is that you get addicted to them.

To take sleeping tablets for six years is madness. You are disrupting your natural sleeping patterns and should stop.

But don't stop on your own, discuss it with a GP who knows about addiction. Not all doctors are clued up on addiction issues.

A doctor can work out a regime for you so that you can decrease the use of the tablets until you are weaned off them.

Reply to Addictions Expert Forum

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement